MathSciNet Relay Station
MathSciNet bibliographic data
MR2112974 90C30 (65H10 90C06)
Gould, Nicholas I. M.; Leyffer, Sven; Toint, Philippe L. A multidimensional filter algorithm for nonlinear equations and nonlinear least-squares. SIAM J. Optim. 15 (2004), no. 1, 17–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement